# SDR FDEA202304150655

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-300
- Aircraft serial: 42714
- Aircraft time: 16,573 hours, 5,777 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 113T230140G
- Part serial: 000730
- Condition: Unknown
- Location: Unknown
- Component: Inboard Flap, Boeing
- Component part number: 113T230140G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RH INBOARD TRAILING EDGE FLAP TOPSIDE.  REPAIRED RT WING- INBOARD FLAP UPPER SKIN TOP SURFACE TRAILING EDGE DENT AT   LOCATION INBD FLAP TRAILING EDGE TOP SURFACE 39 INCHES FROM INB EDGE 9.5 INCHES WITH   A 2 IN. CIRCLE REPAIR, IN REF. TO 767 SRM 57-53-01-2R AND 767 SRM 51-70-10-2R. SEE JPF FOR   OTHER WORK ACOMPLISHED. (COMPLIED WITH EA# H-57-50-T0374025 P1) THIS IS CONSIDERED   MAJOR REPAIR.
